zbMATH — the first resource for mathematics

Improved interface conditions for \(2 D\) domain decomposition with corners: numerical applications. (English) Zbl 1203.65274
Summary: This article deals with a local improvement of domain decomposition methods for 2-dimensional elliptic problems for which either the geometry or the domain decomposition presents conical singularities. After explaining the main results of the theoretical analysis carried out by the authors [Calcolo 45, No. 2, 111–147 (2008; Zbl 1173.65364)], the numerical experiments presented in this article confirm the optimality properties of the new interface conditions.

65N55 Multigrid methods; domain decomposition for boundary value problems involving PDEs
Full Text: DOI
[1] Chan, T.F., Mathew, T.P.: Domain decomposition algorithms. In: Acta Numerica 1994, pp. 61–143. Cambridge Univ. Press, Cambridge (1994) · Zbl 0809.65112
[2] Chniti, C., Nataf, F., Nier, F.: Improved interface condition for 2D domain decomposition with corner: a theoretical determination. Prépublication IRMAR 06-02, Calcolo 45 (2008) · Zbl 1173.65364
[3] FreeFem++: http://www.freefem.org
[4] Japhet, C., Nataf, F.: The best interface Conditions for domain decomposition methods: Absorbing boundary conditions. In: Absorbing Boundaries and Layers, Domain Decomposition Methods, pp. 348–373. Nova Sci. Publ., New York (2001)
[5] Nataf, F., Nier, F.: Convergence rate of some domain decomposition methods for overlapping and nonoverlapping subdomains. Numer. Math 75, 357–377 (1997) · Zbl 0873.65108 · doi:10.1007/s002110050243
[6] Nier, F.: Remarques sur les algorithmes de décomposition de domaines. In: Séminaire EDP-Ecole Polytechnique 1998-99, Exp. No IX, 26 · Zbl 1058.65514
[7] Quarteroni, A., Valli, A.: Domain Decomposition Methods for Partial Differential Equations. Oxford Science Publications, Oxford (1999) · Zbl 0931.65118
[8] Raugel, G.: Résolution numérique par une méthode d’éléments finis du problème de Dirichlet pour le laplacien dans un polygone. C. R. Acad. Sci. Paris Ser. A 286, 791–794 (1978) · Zbl 0377.65058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.